# SDR CA190509008

- Difficulty date: May 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 8,699 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Fly Wire
- Part number: AN679AC7475
- Condition: Chafed
- Location: Float
- Part time: 53 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AMPHIBIOUS FLOAT REMOVAL LAST FALL NOTICED AFT FLY WIRES CHAFFED AT MID POINT. WIPAIRE 6100 IPC DOES NOT SPECIFY ANTI-CHAFE AND INTERSECTION OF FLY WIRES ON FLOATS. (TC# 20190509008)
